Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Treated for MDD, anxiety and insomnia. Suffer from RA and COPD. Taking cymbalta. Not getting sleep. Further treatment?

I have been treated MDD Anxy Insomnia . Also have R A , COPD . I took pristiq 100 day.due to insurance problems had to change ti wellbutrin {to take 75mg bid. I changed to Cymbalta to pristiq without problems. so I cold turkeyed to wellbutrin rhe same way. having lots of problems. No sleep worse...I don t have any pristiq. What should I do?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Firstly, it is not a good idea to make any changes or alterations to your medication on your own without a proper assessment and advise of a doctor. You have mentioned that you have been on multiple anti-depressants but I'm not sure exactly why so many changes were made.

Since you have already been diagnosed to have MDD and anxiety, and also have other medical problems as well, I would advise you to have a review and re-evaluation by your doctor, before making any further treatment decisions.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor